# SDR 2007UALA03488

- Difficulty date: August 28, 2007
- Submitted: August 31, 2007
- Operation: Air carrier
- Aircraft: N590UA
- Make and model: Boeing 757222
- Aircraft serial: 28708
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Hose
- Condition: Failed
- Location: Slide Aspirator
- Component: Aspirator
- Component part number: 60461101
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ASPIRATOR LEAKS.   ON TROUBLESHOOTING FOUND DAMAGED INFLATION HOSE, WHICH SUPPOSEDLY HAPPENED DURING PACKING THEREBY INACTIVATING .    REPLACED HOSE.
